Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from gastric problem. How to get rid of this?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1833 Questions
I am suffering from Gastric problem from last 4years.After lunch time my stomach starts bloating and a feeling of very uneasiness is there.By the evening it leds to headache & feeling of vomiting.I have gone through all blood tests ,Endoscopy & CT scan also but only mild gasteritis was diagnosed.Ihave been on a regular dose of Nexium 40mg +3tablets of Neopride 25mg daily from last 3years but my problem is as it is .Without taking these medicines Icannot even sit in the office.Please advise how to get rid of this problem
Posted Tue, 5 Nov 2013 in Digestion and Bowels
Answered by Dr. Hari Charan Perigela 1 hour later
Brief Answer:
Medicines should be changed

Detailed Answer:
Thank you for posting in XXXXXXX
I prescribe tablets Rabeprazole 20mg twice daily and Itopride 50mg thrice daily to my patients with similar complaints.
You can shift to these medicines after consultation with your doctor.
You should be stress free.
You should avoid spicy foods, garlic, tomato, onion, potato, peppermint, caffeine products,carbonated drinks,pain killers. Loose clothes should be worn. Keep your head end of the bed higher than the lower end.
Practise Yoga.
Please take frequent small feeds.
Please add a Pre and probiotic capsule like BIFILAC one tab a day.
Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor